|Videx destroying inner ear?
Mar 22, 2000
My doctor says that the Videx that I am taking is distroying my left side inner ear. My equalibriam is off and always feels really plugged. What do you know about Videx?
Thank you Don
Response from Dr. Feinberg
I don't think that your doctor is correct. Videx (ddI) can cause nerve damage, but that happens to the longest nerves in the body, the ones that go to the feet, and occasionally, the ones that go to the hands. Besides, if your problem were drug-induced, it should affect both ears equally. Try seeing an ear, nose & throat doctor. You may have something as simple as an ear infection causing the loss of equilibrium, or it may be something more serious than that.
- What Causes A Recurrence Of Genital Warts?
- What Can Cause A False Positive Hpv Test?
- What Are The Chances Of Transmitting Chlamydia After One Time?
- Ways You Can Get Chlamydia From People Who Have It
- Timeline Of Herpes Transmission
- Time Frame After Contracting Herpes Before It Shows Up On An Std Test
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.